# SDR ASOA2015072313499

- Difficulty date: July 23, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT LBL 11.00, WL 71.10, FS 280.00, CORRODED.  R & R CORRODED ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-10-001-001-A01, DWG CC670-34-101.
